# SDR USAA2011021490756

- Difficulty date: January 24, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470346200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON PROFILE AT FR 55- FR 56, S44.  REPLACED PROFILE AT FR 55- FR 56, S44 IAW A320 SRM 51-72-11.
